# SDR UALA2012101605902

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 33,879 hours, 14,979 cycles
- Engine: Iae V2527A5
- System (JASC): 5630 · Door Windows
- Part: Seal
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SEAL ON DOOR 1L WINDOW IS PARTIALLY DETACHED.  SEAL REPLACED.
